AMS eContent Search Results
Matches for: msc=(20E28) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Ian Biringer, Khalid Bou-Rabee, Martin Kassabov and Francesco Matucci. Intersection growth in groups. Trans. Amer. Math. Soc. 369 (2017) 8343-8367.
Abstract, references, and article information   
View Article: PDF

[2] Itay Kaplan and Pierre Simon. The affine and projective groups are maximal. Trans. Amer. Math. Soc. 368 (2016) 5229-5245.
Abstract, references, and article information   
View Article: PDF

[3] Massimiliano Patassini. On the irreducibility of the Dirichlet polynomial of an alternating group. Trans. Amer. Math. Soc. 365 (2013) 4041-4062.
Abstract, references, and article information   
View Article: PDF

[4] David Gluck and Kay Magaard. The extraspecial case of the $k(GV)\;$ problem. Trans. Amer. Math. Soc. 354 (2002) 287-333. MR 1859277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Martin W. Liebeck and Gary M. Seitz. On the subgroup structure of exceptional groups of Lie type. Trans. Amer. Math. Soc. 350 (1998) 3409-3482. MR 1458329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Alexandre V. Borovik, Laszlo Pyber and Aner Shalev. Maximal subgroups in finite and profinite groups. Trans. Amer. Math. Soc. 348 (1996) 3745-3761. MR 1360222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Kenneth Hickin. a.c.\ groups: extensions, maximal subgroups, and automorphisms . Trans. Amer. Math. Soc. 290 (1985) 457-481. MR 792807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1